×

zbMATH — the first resource for mathematics

A problem in prediction theory. (English) Zbl 0178.50002

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Babenko, K. I., On conjugate functions, Doklady Akad. Nauk SSSR, 62, 157-160 (1948)
[2] S. Banach,Théorie des Opérations Linéaires, Warsaw, 1932. · JFM 58.0420.01
[3] Beurling, A., On two problems concerning linear transformations in Hilbert space, Acta Mathematica, 81, 239-255 (1949) · Zbl 0033.37701
[4] Gaposkin, V. F., A generalization of a theorem of M. Riesz on conjugate functions, Mat. Sbornik, 46, 88, 359-372 (1958) · Zbl 0084.06305
[5] U. Grenander andM. Rosenblatt,Statistical Analysis of Stationary Time Series, New York, 1957. · Zbl 0080.12904
[6] U. Grenander andG. Szegö,Toeplitz Forms and their Applications, Berkeley and Los Angeles, 1958. · Zbl 0080.09501
[7] Hardy, G. H.; Littlewood, J. E., Some more theorems concerning Fourier series and Fourier power series, Duke Journal of Mathematics, 2, 354-382 (1936) · JFM 62.0282.02
[8] G. H. Hardy, J. E. Littlewood, andG. Pólya,Inequalities, Cambridge, 1934.
[9] Hellinger, E.; Toeplitz, O., Grundlagen für eine Theorie der unendlichen Matrizen, Mathematische Annalen, 69, 289-330 (1912) · JFM 41.0381.01
[10] De Leeuw, K.; Rudin, W., Extreme points and extremum problems in H_i, Pacific Journal of Mathematics, 8, 467-485 (1958) · Zbl 0084.27503
[11] Nehari, Z., On bounded bilinear forms, Annals of Mathematics, 65, 153-162 (1957) · Zbl 0077.10605
[12] Rudin, W., Boundary values of continuous analytic functions, Proceedings of the American Mathematical Society, 7, 808-811 (1956) · Zbl 0073.29701
[13] Schur, I., Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlichvielen Veränderlichen, Journal für reine und angewandte Mathematik, 140, 1-28 (1911) · JFM 42.0367.01
[14] Szegö, G., Beiträge zur Theorie der Toeplitzschen Formen I, Mathematische Zeitschrift, 6, 167-202 (1920) · JFM 48.0376.03
[15] A. Zygmund,Trigonometric Series, Vol. 1, Cambridge, 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.